# SDR COMA9860361

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P09
- Condition: Malfunction
- Location: Rt Engine
- Part time: 4,432 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

UNABLE TO REDUCE POWER BELOW 60 PERCENT N1.  RIGHT HAND ENGINE (IFSD).  REPLACED THE FUEL CONTROL.
